# SDR 97UAL900309

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986UA
- Make and model: Boeing 737291
- Aircraft serial: 21748
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 16407
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER DOOR 2L INOP AND HANGING LOOSE.  *S/D*  REPLACED BATTERY ASSEMBLY AND SECURED THE LIGHT ASSEMBLY, OPS CHECK GOOD.
